Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 1 (1978), Issue 2, Pages 177-185
http://dx.doi.org/10.1155/S0161171278000216

Graphs which have pancyclic complements

Department of Mathematics, SUNY College at Fredonla, Fredonla 14063, New York, USA

Received 23 January 1978; Revised 1 March 1978

Copyright © 1978 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. Joseph Straight, “Graphs which have pancyclic complements,” International Journal of Mathematics and Mathematical Sciences, vol. 1, no. 2, pp. 177-185, 1978. doi:10.1155/S0161171278000216